A female asked:
Disclaimer

i am on a low dose of lisinopril and my heart rate gets down to 34bmp. i wear a fitbit to monitor and i have bradycardia. is this safe for me to take?

1 doctor answer
Dr. James Ferguson
45 years experience Pediatrics
Odd issue: I can't see that the Lisinopril would effect your heart rate at all. Regardless, either your fitbit is not picking up an accurate heart rate or you have a real problem.Call your doc now & discuss the situation.
Answered on Oct 23, 2017
1
1 comment
Dr. Philip Miller
46 years experience Family Medicine
I agree: a heart rate of 34 would usually have symptoms like dizziness, weakness or fainting. Consult your cardiologist for a 24 hr heart monitoring and an echocardiogram.
Feb 21, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 47-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Doing good: Please do not obsess about heart rate and calories burnt. If you maintain a healthy weight and exercise 150 minutes/week you are doing great. Over exe ... Read More
A 26-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Abnormal: The study showed numerous abnormalities including bradycardia, mild ventricular irritability, marked atrial irritability including a run(?duration) of ... Read More
1
1 thank
A female asked:
Dr. Cynthia Archer
18 years experience Internal Medicine
Talk to cardiology: I am assuming that you have symptomatic bradycardia, and that was the reason you had a Holter study done. Now, I don't know how long your HR stay ... Read More
1
1 comment
1
1 thank
A 38-year-old female asked:
Dr. Rishi Vohora
18 years experience Cardiology
Yes: Wearing a Fitbit won't change your risk from a QT standpoint.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month